# SDR DALA2021101906461

- Difficulty date: October 16, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 63,845 hours, 20,847 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5813 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS: 2L. CORRECTIVE ACTION: CLEANED GIRT BAR SENSORS AND OPS CHK NML. (1985906)
